Alert archive / Alabama / Special Weather Statements in 2016
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Jul 9, 2016, 3:17 PM CDT for Walker County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2016, 3:17 PM CDT (20:17 UTC)
- Expired
- Jul 9, 2016, 3:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Birmingham, AL
County Walker County, AL
The radar
The Birmingham radar (KBMX), 64 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.3 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1321 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1176 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
259
WWUS84 KBMX 092017
SPSBMX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 PM CDT SAT JUL 9 2016
ALZ015-023-092045-
WALKER AL-TUSCALOOSA AL-
317 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TUSCALOOSA AND
SOUTH CENTRAL WALKER COUNTIES UNTIL 345 PM CDT...
AT 317 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR OAKMAN...OR 13 MILES SOUTHWEST OF CORDOVA...MOVING SOUTHEAST AT
10 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OAKMAN...GORGAS STEAM PLANT...GORGAS...TUTWILER...THE WYE...
GOODSPRINGS AND WHITSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3360 8742 3369 8743 3374 8737 3363 8711
3363 8714 3360 8720 3357 8720 3355 8719
3354 8722 3354 8723 3352 8725 3353 8727
3350 8726 3350 8729 3348 8729 3349 8733
3347 8734 3344 8731 3343 8732 3360 8753
TIME...MOT...LOC 2017Z 306DEG 10KT 3362 8736
$$
32/DAVISWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jul 9, 12:56 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jul 9, 12:56 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1256 PM CDT SAT JUL 9 2016 .UPDATE... For 18Z Aviation. && .DISCUSSION... Scattered showers and thunderstorms are already developing, mainly ahead of an outflow boundary from an earlier MCS in Tennessee. Given the large CAPE values, lapse rates, and dry air aloft, conditions appear favorable for microbursts. Therefore a mention of isolated severe wind gusts was added to the HWO. Models aren't handling overall radar trends very well, with high-res guidance suggesting highest rain chances may actually be in the southern counties. More adjustments will be needed through the day. Outside of the thunderstorms, dangerous heat index values exist. Added a few counties to the heat advisory based on trends. 32/Davis && .AVIATION... 18Z TAF Discussion. Scattered to numerous showers and storms will continue this afternoon. Added a TEMPO for TSRA at MGM/TOI/TCL where the greatest near-term chances of TSRA are, with VCTS elsewhere. Storms will be capable of gusty winds. Storms will diminish overnight. Some fog may be possible tonight depending on where the heaviest rainfall is. This will be re-evaluated in the next TAF issuance. 32/Davis && .FIRE WEATHER... Heat and humidity levels will remain high on Saturday and produce afternoon heat indices at or above 105 degrees for the western and southern counties. Rain chances will increase over the weekend, especially over north Alabama. && .PREV DISCUSSION... /Issued 411 AM CDT SAT JUL 9 2016/ Two main forecast issues today -- the heat, and the increase in rain chances. Unfortunately, these two issues are somewhat affected by one another. First off, given the forecast temperatures and dewpoints, and resultant heat index values, we are going to go ahead and issue a Heat Advisory for today for a portion of our area. That area stretches from Eufaula and Phenix City westward, to include metro Montgomery, and further to Selma and Demopolis, and then arcing north to Tuscaloosa and Birmingham. I'm actually especially concerned with Birmingham -- the temperature there hasn't dropped below 80 degrees in almost 2 whole days, and hasn't been below 75 degrees in about a week. Although nighttime temps are no longer typically a consideration in the decision to issue a Heat Advisory, I can't ignore the potential for heat building up in any non-air conditioned parts of the city. Now, having said all that, there does appear to be some potential relief coming -- at least on the northern end of the Advisory area. An upper level shortwave is forecast to bring scattered to numerous showers and thunderstorms to the north half of the state later today. The timing of the rain's arrival will be crucial in determining how high the heat index gets across the north. There is a batch of convection already out there, near and north and Memphis. But radar loops show that there is very little southward component to the motion of those storms. It very well might not be until mid-afternoon before we either see a new batch of storms develop down here, or ongoing convection upstream pushes down into our area (or a combination of both). Then again, extensive cloud cover associated with nearby rain (even if it isn't actively raining here) could also help to limit the amount of heating father north. So, basically, I have a bit higher confidence in reaching Heat Advisory criteria (heat index of 105+) in the south. But the lack of cooling at night, and the chance of heating up before the rain arrives, is (in my opinion) enough to justify the Advisory going farther north. Will take this time to note the "Marginal" designation for most of our area on SPC's Day 1 SWO. There's bound to be some strong storms out there. Perhaps one or two that grow strong enough to warrant the issuance of a warning. But I don't see anything synoptically evident that suggests anything more than that. Of course, the mesoscale drives much of the thunderstorm threats this time of year, and we will need to take a look at how things transpire later this morning to re-assess the severe potential for this afternoon. Fairly high rain chances will stay in the forecast through the rest of the weekend as well, with an upper level low forecast to meander around the southeast states. That low eventually lifts north and eastward by Monday or Tuesday next week, and we go back to a very weak flow, mesoscale dominated, pattern. /61/ && .PRELIMINARY POINT TEMPS/POPS... Gadsden 73 88 70 88 71 / 40 50 40 50 30 Anniston 72 88 71 89 71 / 40 50 40 50 30 Birmingham 76 89 75 89 75 / 40 50 40 50 30 Tuscaloosa 74 89 72 90 73 / 40 50 40 50 30 Calera 73 89 72 89 72 / 40 60 40 50 30 Auburn 74 90 73 90 73 / 40 60 40 40 20 Montgomery 75 92 74 92 74 / 30 60 40 40 20 Troy 74 90 72 92 73 / 30 60 40 40 20 && .BMX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM CDT this evening For the following counties: Autauga...Barbour...Bibb...Bullock...Calhoun... Chilton...Clay...Coosa...Dallas...Elmore...Greene...Hale... Jefferson...Lee...Lowndes...Macon...Marengo...Montgomery... Perry...Pickens...Pike...Russell...Shelby...St. Clair...Sumter... Talladega...Tallapoosa...Tuscaloosa. &&
Hazardous weather outlook, Jul 9, 10:07 AM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1007 AM CDT SAT JUL 9 2016 ALZ011>015-017>050-101815- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1007 AM CDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. HEAT INDEX VALUES OVER 105 DEGREES ARE EXPECTED TODAY FOR A LARGE PORTION OF CENTRAL ALABAMA. A HEAT ADVISORY IS IN EFFECT FROM NOON TO 9 THIS EVENING FOR THE AFFECTED AREAS. ISOLATED SEVERE STORMS ARE POSSIBLE TODAY ACROSS ALL OF CENTRAL ALABAMA. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS UP TO 60 MPH. THE THREAT FOR SEVERE STORMS WILL DIMINISH THIS EVENING WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 9, 2:42 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
242 PM CDT SAT JUL 9 2016
ALZ048-050-092015-
BARBOUR AL-RUSSELL AL-
242 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RUSSELL AND
NORTHEASTERN BARBOUR COUNTIES UNTIL 315 PM CDT...
AT 242 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF HAWKINSVILLE...OR 16 MILES NORTH OF
EUFAULA...MOVING SOUTHEAST AT 20 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TWIN SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3218 8501 3213 8506 3209 8505 3208 8505
3206 8506 3203 8506 3202 8505 3200 8507
3198 8507 3197 8506 3197 8507 3207 8527
3229 8523 3220 8496
TIME...MOT...LOC 1942Z 293DEG 15KT 3213 8515
32/DAVISSpecial weather statement, Jul 9, 2:50 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
250 PM CDT SAT JUL 9 2016
ALZ025-034-035-092030-
CHILTON AL-BIBB AL-SHELBY AL-
250 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHILTON...
SOUTHWESTERN SHELBY AND NORTHEASTERN BIBB COUNTIES UNTIL 330 PM
CDT...
AT 250 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR WEST BLOCTON TO GAP OF THE MOUNTAIN.
MOVEMENT WAS EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ALABASTER...HELENA...CALERA...CLANTON...MONTEVALLO...COLUMBIANA...
JEMISON...THORSBY...WOODSTOCK...WEST BLOCTON...WILTON...
UNIVERSITY OF MONTEVALLO...BRIERFIELD IRONWORKS PARK...ASHBY...
LAY LAKE...LAY LAKE DAM...MAYLENE...SHELBY COUNTY AIRPORT...
GAP OF THE MOUNTAIN AND AMERICAN VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3324 8712 3322 8712 3322 8710 3325 8708
3325 8698 3327 8697 3328 8693 3330 8692
3310 8649 3306 8652 3293 8651 3287 8648
3286 8645 3281 8666 3313 8720 3319 8720
TIME...MOT...LOC 1950Z 251DEG 15KT 3318 8710 3293 8659
32/DAVISSpecial weather statement, Jul 9, 3:04 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
304 PM CDT SAT JUL 9 2016
ALZ015-092030-
WALKER AL-
304 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WALKER COUNTY UNTIL
330 PM CDT...
AT 304 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LYNNS PARK...OR NEAR CORDOVA...MOVING SOUTHEAST AT 10 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SUMITON...CORDOVA...DORA...SIPSEY...ROCKY HOLLOW...BELOIT...
LYNNS PARK...BOLDO...POWELLVILLE AND EMPIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3393 8709 3391 8708 3390 8710 3389 8709
3389 8701 3387 8700 3386 8697 3384 8695
3380 8695 3380 8697 3379 8697 3379 8700
3377 8701 3377 8702 3369 8704 3379 8723
3395 8714
TIME...MOT...LOC 2004Z 316DEG 9KT 3384 8713
32/DAVISLocal storm report, Jul 9, 3:09 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
309 PM CDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM TSTM WND GST 5 WSW GADSDEN 33.97N 86.09W
07/09/2016 M50 MPH ETOWAH AL EMERGENCY MNGR
GADSDEN ASOS REPORTS TSTM WIND GUST AT 50MPH AND 42MPH
SUSTAINED
&&
CBAIRDSpecial weather statement, Jul 9, 3:14 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
314 PM CDT SAT JUL 9 2016
ALZ044>046-092100-
MACON AL-BULLOCK AL-MONTGOMERY AL-
314 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...NORTHWESTERN
BULLOCK AND SOUTHERN MONTGOMERY COUNTIES UNTIL 400 PM CDT...
AT 313 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM SELLERS TO NEAR HARDAWAY. MOVEMENT WAS
NORTHEAST AT 10 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
UNION SPRINGS...MEADVILLE...PIKE ROAD...FRANKLIN FIELD...SELLERS...
GRADY...RAMER...NAFTEL...HARDAWAY...DAVENPORT...STRATA...DUBLIN...
SPRAGUE...PINE LEVEL...SHOPTON...LAPINE...CURRYS...SIMSVILLE...
SEDGEFIELD AND HIGH RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3205 8631 3205 8641 3211 8641 3220 8632
3240 8580 3212 8566 3200 8589 3205 8589
3206 8595 3204 8597 3205 8599 3197 8600
3196 8630
TIME...MOT...LOC 2013Z 211DEG 8KT 3207 8630 3227 8588
32/DAVISSpecial weather statement, Jul 9, 3:17 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 PM CDT SAT JUL 9 2016
ALZ015-023-092045-
WALKER AL-TUSCALOOSA AL-
317 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TUSCALOOSA AND
SOUTH CENTRAL WALKER COUNTIES UNTIL 345 PM CDT...
AT 317 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR OAKMAN...OR 13 MILES SOUTHWEST OF CORDOVA...MOVING SOUTHEAST AT
10 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OAKMAN...GORGAS STEAM PLANT...GORGAS...TUTWILER...THE WYE...
GOODSPRINGS AND WHITSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3360 8742 3369 8743 3374 8737 3363 8711
3363 8714 3360 8720 3357 8720 3355 8719
3354 8722 3354 8723 3352 8725 3353 8727
3350 8726 3350 8729 3348 8729 3349 8733
3347 8734 3344 8731 3343 8732 3360 8753
TIME...MOT...LOC 2017Z 306DEG 10KT 3362 8736
32/DAVISThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 4:16 AM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Calhoun, Chilton and 22 more | 15 hr |
| Jul 9, 11:06 AM CDT | Special Weather Statement | BMX | Cherokee | 24 min |
| Jul 9, 11:32 AM CDT | Special Weather Statement | BMX | Chambers | 43 min |
| Jul 9, 12:00 PM CDT | Special Weather Statement | BMX | Dallas | 30 min |
| Jul 9, 12:14 PM CDT | Special Weather Statement | BMX | Cherokee, Etowah | 46 min |
| Jul 9, 12:22 PM CDT | Special Weather Statement | BMX | Marengo | 53 min |
| Jul 9, 12:28 PM CDT | Special Weather Statement | BMX | Lee | 47 min |
| Jul 9, 12:29 PM CDT | Special Weather Statement | BMX | Pike | 46 min |
| Jul 9, 12:42 PM CDT | Special Weather Statement | BMX | Greene | 33 min |
| Jul 9, 12:47 PM CDT | Special Weather Statement | BMX | Lee | 28 min |
| Jul 9, 12:57 PM CDT | Special Weather Statement | BMX | Cherokee | 48 min |
| Jul 9, 1:06 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 24 min |
| Jul 9, 1:13 PM CDT | Special Weather Statement | BMX | Pike | 47 min |
| Jul 9, 1:19 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 41 min |
| Jul 9, 1:23 PM CDT | Special Weather Statement | BMX | Autauga | 37 min |
| Jul 9, 1:33 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 42 min |
| Jul 9, 1:36 PM CDT | Special Weather Statement | BMX | Hale, Perry | 39 min |
| Jul 9, 1:42 PM CDT | Special Weather Statement | BMX | Pickens | 48 min |
| Jul 9, 1:50 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 25 min |
| Jul 9, 1:54 PM CDT | Special Weather Statement | BMX | Chilton | 51 min |
| Jul 9, 1:57 PM CDT | Special Weather Statement | BMX | Etowah | 33 min |
| Jul 9, 1:58 PM CDT | Special Weather Statement | BMX | Autauga | 32 min |
| Jul 9, 2:05 PM CDT | Special Weather Statement | BMX | Bullock | 25 min |
| Jul 9, 2:16 PM CDT | Special Weather Statement | BMX | Pickens | 44 min |
| Jul 9, 2:19 PM CDT | Special Weather Statement | BMX | Coosa | 41 min |
| Jul 9, 2:22 PM CDT | Special Weather Statement | BMX | Bibb | 38 min |
| Jul 9, 2:25 PM CDT | Special Weather Statement | BMX | Chilton | 50 min |
| Jul 9, 2:30 PM CDT | Special Weather Statement | BMX | Montgomery | 30 min |
| Jul 9, 2:32 PM CDT | Special Weather Statement | BMX | Tallapoosa | 43 min |
| Jul 9, 2:36 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 24 min |
| Jul 9, 2:42 PM CDT | Special Weather Statement | BMX | Russell | 33 min |
| Jul 9, 2:48 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 27 min |
| Jul 9, 2:50 PM CDT | Special Weather Statement | BMX | Chilton | 40 min |
| Jul 9, 3:04 PM CDT | Special Weather Statement | BMX | Walker | 26 min |
| Jul 9, 3:14 PM CDT | Special Weather Statement | BMX | Bullock, Montgomery | 46 min |
| Jul 9, 3:22 PM CDT | Special Weather Statement | BMX | Tallapoosa | 23 min |
| Jul 9, 3:27 PM CDT | Special Weather Statement | BMX | St. Clair | 33 min |
| Jul 9, 3:29 PM CDT | Special Weather Statement | BMX | Jefferson | 31 min |
| Jul 9, 3:32 PM CDT | Special Weather Statement | BMX | Shelby | 28 min |
| Jul 9, 3:38 PM CDT | Special Weather Statement | BMX | Blount | 37 min |
| Jul 9, 3:43 PM CDT | Special Weather Statement | BMX | Randolph | 32 min |
| Jul 9, 3:48 PM CDT | Special Weather Statement | BMX | Shelby, Talladega | 42 min |
| Jul 9, 3:49 PM CDT | Special Weather Statement | BMX | Fayette | 41 min |
| Jul 9, 3:52 PM CDT | Special Weather Statement | BMX | Jefferson | 38 min |
| Jul 9, 3:55 PM CDT | Special Weather Statement | BMX | Tallapoosa | 50 min |
| Jul 9, 4:16 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 19 min |
| Jul 9, 4:28 PM CDT | Special Weather Statement | BMX | Jefferson | 32 min |
| Jul 9, 4:32 PM CDT | Special Weather Statement | BMX | Fayette, Lamar | 28 min |
| Jul 9, 4:58 PM CDT | Special Weather Statement | BMX | Walker | 32 min |
| Jul 9, 5:02 PM CDT | Special Weather Statement | BMX | Fayette, Lamar | 28 min |
| Jul 9, 6:02 PM CDT | Areal Flood Advisory | BMX | Walker | 58 min |
| Jul 9, 6:59 PM CDT | Areal Flood Advisory | BMX | Walker | 61 min |
Nearby
Special Weather Statements in Alabama, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.